# SDR DL757030512

- Difficulty date: June 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 52,236 hours, 25,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31712
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH 2 LIGHTNING STRIKES IN THE CROWN SKIN AREA.  ONE STRIKE WAS AT FS 1540 AND STRINGER 6R AND THE OTHER STRIKE WAS AT FS 1560 AND STRINGER 5R.  THE LIGHTNING STRIKES WERE REMOVED WITH SMALL CUTOUTS.  EACH CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR        DOUBLER PER ER/A 385182-14, REV A.
